# SDR IPXA2025041273466

- Difficulty date: April 7, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 25,945 hours, 15,745 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 2210081192
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FAIRING PANEL 475AL O/B SIDE HAS A CRACKED BRACKET ON AFT PART OF PANEL.REMOVED THE CRACKED BRAKET AT PANEL 475AL O/B SIDE IAW A300-600 SRM 51-40-21.LOCATED AND DRILLED BRACKET AT AFT FAIRING PANEL 475AL O/B SIDE IAW A300-600 SRM 51-40-21.INSTALLED BRACKET AT AFT FAIRING PANEL 475AL O/B SIDE IAW A300-600 SRM 51-40-21.
